Mathematische Annalen

, Volume 216, Issue 1, pp 1–4 | Cite as

The congruences of Clausen — von Staudt and Kummer for Bernoulli-Hurwitz numbers

  • Nicholas M. Katz
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Borevich, Z.I., Shafarevich, I.R.: Number Theory, New York: Academic Press 1966MATHGoogle Scholar
  2. 2.
    Deligne, P., Rapoport, M: Les schémas de modules de courbes elliptiques, Proc. 1972 Antwerp Int'l Summer School on Modular Functions, Lecture Notes in Mathematics349, 143–317 (1973)MathSciNetGoogle Scholar
  3. 3.
    Hurwitz, A.: Über die Entwicklungskoeffitizienten der lemniscatischen Functionen, Math. Ann.51, 196–226 (1899)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Katz, N.M.: The Eisenstein measure andp-adic interpolation, to appearGoogle Scholar
  5. 5.
    Serre, J.-P.: Congruences et formes modularies, Seminaire N. Bourbaki 1971/72, Exposé 416, Lecture Notes in Mathematics317, 319–336, Berlin-Heidelberg-New York: Springer 1972CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Nicholas M. Katz
    • 1
  1. 1.I. H. E. S.Bures-sur YvetteFrance

Personalised recommendations